# SDR CA100630003

- Difficulty date: June 27, 2010
- Submitted: January 4, 2011
- Operation: Air carrier
- Make and model: Beech B200
- Aircraft time: 5,299 hours
- Engine: Pwa PT642A
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Making Metal
- Location: Left
- Stage of operation: CL
- How discovered: 9
- Nature of condition: C, J
- Precautionary procedure: O

## Discrepancy

(CAN) FLIGHT CREW HAD A CHIP LIGHT INDICATION ON LT ENGINE SHORTLY AFTER TAKEOFF.  AIRCRAFT RETURNED TO AIRPORT WITHOUT INCIDENT.  MAINTENANCE WAS CALLED TO INSPECT ENGINE, ENGINEER FOUND TRACES OF FERROUS MATERIAL AT CHIP DETECTOR.  ENGINE WAS REMOVED AND WILL BE SEND OUT FOR INSPECTION TO FIND THE SOURCE OF THE METAL.  AIRCRAFT WILL HAVE REPLACEMENT ENGINE INSTALLED.
